# SDR SWAA2021080487827

- Difficulty date: June 24, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 65,751 hours, 38,956 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ** AT VERTICAL STABILIZER REAR SPAR L/H AFT O/B HINGE FITTING AFT CLEVIS INTERNAL ; / [01] REMOVED FITTING AT VERTICAL STAB REAR SPAR L/H AFT O/B HINGE FITTING AFT CLOVIS INTERNAL IN IAW SRM 51-40-02-0G-0; [02] VERIFIED 1.; [03] PARTIALLY: STARTED DRILL NEW FITTING AT VERTICAL STAB L/H AFT O/B FITTING IN IAW SRM 51-40-02-0G-0; [04] COMPLETED LOCATED AND DRILLED AT NEW FITTING AT VERTICAL STAB L/H AFT O/B FITTING IN IAW SRM 51-40-02-0G-0; [05] VERIFIED STEP 3; 4; [06] OK TO INSTALL FITTING; [07] RII VERIFIED STEPS 3;4.  OK TO INSTALL FITTING; [08] INSTALLED FITTING AT VERTICAL STAB REAR SPAR L/H AFT O/B HINGE FITTING AFT CLEVIS INTERNAL IN IAW DWG# 148A8200; [09] REMOVED AND REPLACED FITTING AT VERTICAL STAB REAR SPAR L/H AFT O/B HINGE FITTING AFT CLOVIS INTERNAL IN IAW DWG# 148A8200; [10] RII VERIFIED STEPS 8; 9.
